# SDR COOSDR010032

- Difficulty date: May 24, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N220NE
- Make and model: Boeing 727-31
- Aircraft serial: 18905
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support
- Part number: 65217767
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON, SUPPORT ASSY PN 65-21776-7 LUG CRACKED.
